American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Xuan Thinh Duong and Lixin Yan. Duality of Hardy and BMO spaces associated with operators with heat kernel bounds. J. Amer. Math. Soc. 18 (2005) 943-973. MR 2163867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia